MathSciNet Relay Station
MathSciNet bibliographic data
MR1065678 76F05 (35B05 76R50 82C70)
Avellaneda, Marco; Majda, Andrew J. Mathematical models with exact renormalization for turbulent transport. Comm. Math. Phys. 131 (1990), no. 2, 381–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement